MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE WITH FIBERTAG, ABS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04 november 2024, it was reported by a sales representative via email that an ar-1588tnt acl tightrope with fibertag, abs was reported to have detached from the card.This occurred on 04 november 2024 in (b)(6) hospital rotorua during a quads acl surgery.It was reported that the tightrope was fixated to the quad autograft, however when the tightrope was detached from the working card the tightrope ends had not been formed into a complete tightrope, making the product unusable.The case was completed successfully using an ar-1588btb.There was case involvement.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
ACL TIGHTROPE WITH FIBERTAG, ABS
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20784356
Report Number1220246-2024-08614
Device Sequence Number14703354
Product Code MBI
UDI-Device Identifier00888867308466
UDI-Public(01)00888867308466(11)240829(17)290731(10)15308988
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG, ABS
Device Catalogue NumberAR-1588TNT
Device Lot Number15308988
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown